# SDR CA040119003

- Difficulty date: January 17, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 14,317 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING ELECTRICAL ODOR NOTICED IN LAVATORY D.   WHEN ODOR BECAME STRONGER, FLIGHT DIVERTED, DECLARING AN EMERGENCY, FOUND TO BE THE WATER HEATER AT FAULT HEATER DE-ACTIVATED, UNDER MEL.
